It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bowel Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-17-2013, 11:26 AM   #1
Newbie
(female)
 
Join Date: Feb 2013
Location: Huntersville, NC, USA
Posts: 1
Tinkerwoman HB User
Mucus discharge after passing gas

Is this something to be concerned about? Breast Cancer survivor also experiencing severe headaches that radiologist says has nothing to do with treatments. Have begun taking Bupap for the headaches. Could medication be causing this?

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flipfleury (33), solofelix (26), Babygirl43 (19), rufous57 (19), ladybud (16), sonray (15), quincy (15), TacomaGuy (14), sjb (13), nomorefissure (10)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!